Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hilbert Nullstellensatz in Global Complex-Analytic Case

Yum-Tong Siu
Proceedings of the American Mathematical Society
Vol. 19, No. 2 (Apr., 1968), pp. 296-298
DOI: 10.2307/2035513
Stable URL: http://www.jstor.org/stable/2035513
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hilbert Nullstellensatz in Global Complex-Analytic Case
Preview not available

Page Thumbnails

  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298